# SDR PLGA000404

- Difficulty date: April 4, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 4858 - BGR-BOS - AFTER TAKEOFF, LEFT ENGINE TAIL PIPE HOT LIGHT ILLUMINATED.  LIGHT WOULD NTO EXTINGUISH, CREW FOLLOWED CHECKLIST, AND SHUT THE LEFT ENGINE DOWN.  AIRCRAFT RETURNED TO BGR AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE TAIL PIPE HOT HARNESS AND FOUND IT CHAFED.  MAINTENANCE THEN REMVOED AND REPLACED THE LEFT ENGINE TAIL PIPE HOT HARNESS.  AFTER PERFORMING THE REQUIRED CHECKS, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
